Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

anxiety and stress

how can i deal with it? i went to the docs for anxiety. she tried me on lexapro, it helped but made me not want anything to do with my husband. i went 1 day without it before seeing her again, and i freaked out. i was so angry, i almost went over the edge that day! i then decided that i really didnt want to do a prescription drug because i have heard that they really can cause bad withdrawls. i am trying st. johns wort but i actually dont feel any difference. are there other vitamins that would help? i have 2 under 2, and they are driving me crazy lately. im getting so frustrated, i feel like im always yelling and cant calm down. then i feel awful after they go to bed that i have yelled all day. i just want to be able to relax and not flip out over my son and his terrible twos.

Answer Question
 
Anonymous

Asked by Anonymous at 7:45 PM on Nov. 10, 2010 in Health

Answers (4)
  • A prescription isn't always the best solution, especially if it takes out your sex drive. Have someone help with the kids, and have at least 1 date night a week with your husband- if that's possible at all, it's a great thing to look forward to, and a great stress reliever. Also, if you can- nap with the kids, get plenty of sleep at night, exercise some every day and try to eat right- no junk. It's frustrating to have 2 under 2- I know, I don't know how we did it! So, don't be too hard on yourself. Just try to take one day at a time, and smell the roses! Someday, they'll be grown and you'll miss them, so count your blessings. Trust me.
    dawnf69

    Answer by dawnf69 at 8:26 PM on Nov. 10, 2010

  • Actually I found that you have to find the right prescription drug. I went through two in the past and found the one that was just right, I know you probably dont want to go through all the trouble but if you're needing help then do what you have to do. As for withdraws if your taken off the meds slowly by lowering your dose down to nothing then you should have few to no wothdraw. Withdraw comes when you take yourself off quickly.
    Jenaiko01

    Answer by Jenaiko01 at 8:54 PM on Nov. 10, 2010

  • St. John's wort takes weeks, even months to produce an effect. If you really are at the end of yourself and frustrated, it's not the end of the world to take a prescription. There are many different options out there and they all will not cause the same side effects for you. In fact, your reaction to one may help the doctors pinpoint more of what could be wrong with you. Also talking to a therapist can be helpful along with the meds.
    JJsMoMMy519

    Answer by JJsMoMMy519 at 11:39 AM on Nov. 11, 2010

  • Lexapro for anxiety? Odd. I have an anxiety med but haven't needed to use it recently. I have found other ways to manage my anxiety and stress, like staying busy.
    -AJ

    Answer by -AJ at 11:44 AM on Nov. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
pain in left side

Next question overall (Pregnancy)
Baby Memory Book

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN